American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N64) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] L. Hajdu and N. Saradha. Disproof of a conjecture of Jacobsthal. Math. Comp. 81 (2012) 2461-2471.
Abstract, references, and article information   
View Article: PDF

[2] Paul Pollack. On the parity of the number of multiplicative partitions and related problems. Proc. Amer. Math. Soc. 140 (2012) 3793-3803.
Abstract, references, and article information   
View Article: PDF

[3] Jason P. Bell, Nils Bruin and Michael Coons. Transcendence of generating functions whose coefficients are multiplicative. Trans. Amer. Math. Soc. 364 (2012) 933-959. MR 2846359.
Abstract, references, and article information   
View Article: PDF

[4] Javier Cilleruelo and Moubariz Z. Garaev. Least totients in arithmetic progressions. Proc. Amer. Math. Soc. 137 (2009) 2913-2919. MR 2506449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Maosheng Xiong. The Erdos-Kac theorem for polynomials of several variables. Proc. Amer. Math. Soc. 137 (2009) 2601-2608. MR 2497471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Emre Alkan, Kevin Ford and Alexandru Zaharescu. Diophantine approximation with arithmetic functions, I. Trans. Amer. Math. Soc. 361 (2009) 2263-2275. MR 2471917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jean-Marie De Koninck, John B. Friedlander and Florian Luca. On strings of consecutive integers with a distinct number of prime factors. Proc. Amer. Math. Soc. 137 (2009) 1585-1592. MR 2470816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Maciej Radziejewski. Independence of Hecke zeta functions of finite order over normal fields. Trans. Amer. Math. Soc. 359 (2007) 2383-2394. MR 2276625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kevin Ford. The distribution of totients . Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 27-34. MR 1617448.
Abstract, references, and article information   
View Article: PDF

[10] Christian Ballot. Density of prime divisors of linear recurrences. Memoirs of the AMS 115 (1995) MR 1257079.
Book volume table of contents   

[11] P. D. T. A. Elliott. On the correlation of multiplicative and the sum of additive arithmetic functions. Memoirs of the AMS 112 (1994) MR 1222182.
Book volume table of contents   

[12] Adolf Hildebrand. Multiplicative functions on arithmetic progressions . Proc. Amer. Math. Soc. 108 (1990) 307-318. MR 991697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1